# SDR AALA2020033199009

- Difficulty date: March 28, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 42,690 hours, 6,354 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Condition: Leaking
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FUEL LEAK, TRIM TANK, REAR SPAR INTERNAL STRUCTURE SUPPORT FITTING, RIGHT SIDE, IN TRIMMABLE HORIZONTAL STABILIZER (THS) COMPARTMENT. ACCOMPLISHED FINAL REPAIR AND RESTORATION INSTRUCTIONS PER EA 303651, PERFORMED FUEL LEAK CHECK, NONE FOUND.
